# SDR SWAA0658

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Condition: Malfunctioned
- Location: Nr 4 Le Flap
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, EXPERIENCED NUMBER 4 L/E SLAT UNCOMMANDED DEPLOYMENT.  AIRCRAFT DIVERTED TO LAS AND MADE AN UNEVENTFUL LANDING.  REPLACED NUMBER 4 L/E SLAT ACTUATOR.
